# SDR SWAA2020121632593

- Difficulty date: November 25, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7505
- Condition: Cracked
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500I; LBL 24; WL 153; STR 26L FLOOR BEAM ZEE ANGLE INTERCOSTAL OUTBOARD ATTACH CLIP CRACKED AT FRAME 500I ATTACH POINT, MARKED IN BLACK.  REMOVED AND REPLACED FLOOR BEAM Z-ANGLE INTERCOSTAL OUTBOARD ATTACH CLIP.  STA 500I STRINGER 26L LBL 24 P/N 143A7502-165 TAG NR A72795, IAW B737 SRM 51-40-02-0G-0 AND DWG 143A7505 REV.
